Asymptotic behavior of the solutions of linear differential equations with constant coefficients
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1902-1904
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a25,
author = {D. O. Melkumyan},
title = {Asymptotic behavior of the solutions of linear differential equations with constant coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1902--1904},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a25/}
}
TY - JOUR AU - D. O. Melkumyan TI - Asymptotic behavior of the solutions of linear differential equations with constant coefficients JO - Differencialʹnye uravneniâ PY - 1975 SP - 1902 EP - 1904 VL - 11 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_10_a25/ LA - ru ID - DE_1975_11_10_a25 ER -
D. O. Melkumyan. Asymptotic behavior of the solutions of linear differential equations with constant coefficients. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1902-1904. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a25/